MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH BERLIN FACILITY OLYMPUS ESG-100, 100...120 V~,; ELECTROSURGICAL SYSTEM GENERATOR

OLYMPUS WINTER & IBE GMBH BERLIN FACILITY OLYMPUS ESG-100, 100...120 V~,; ELECTROSURGICAL SYSTEM GENERATOR
Model Number WB991046
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was observed during the device inspection, that the electrosurgical system generator exhibited an error code and new phenomenon.There were no reports of patient harm or injury.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction is being made to previously submitted g3 - date received by manufacturer, which was not late.The correct date was 9/9/2024.
 
Additional Manufacturer Narrative
This supplemental report is to provide a correction to the initial medwatch report (mdr).Further review found there was no reportable malfunction related to the subject device captured in this complaint.The initial mdr was inadvertently submitted as a reportable malfunction.The initial medwatch reported that an error found during evaluation; however; it was confirmed that there was no error found during evaluation.The subject device was returned, and no reportable malfunctions were found.

Brand Name
OLYMPUS ESG-100, 100...120 V~,
Common Device Name
ELECTROSURGICAL SYSTEM GENERATOR
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20296818
Report Number3003724334-2024-00367
Device Sequence Number7200185
Product Code GEI
UDI-Device Identifier04042768910463
UDI-Public04042768910463
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K073207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWB991046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer09/25/2024
07/28/2025
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date09/25/2024
08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown